# SDR USAASB96160

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 36024F2360104
- Condition: Loose
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - FL 2116 - SHORTLY AFTER TAKEOFF, CAPTAIN REPORTED THAT THE FIRST OFFCERS AIR DATA INSTRUMENTS FAILED.  AIRSPEED INDICATOR, ALTIMETER, IVSI CAPTAINS INSTRUMENTS WERE OK.  THE AUTOTHROTTLES KICKED OFF, A GRADUAL DECREASE IN PITOT STATIC SYSTEM AND THE STALL WARNING SHAKER CAME ON UNTIL FLAPS WERE UP.  CAPTAIN ELECTED TO RETURN TO FIELD AT IND.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  UPON INSPECTION, MAINTENANCE FOUND THE NR 2 AIR DATA COMPUTER STATIC LINE LOOSE.  RECONNECTED AND PERFORMED PITOT STATIC TEST PER MM 34-11.  PERFORMED CHECK OF DADC SYSTEM PER FMC.  ALL INDICATIONS WITHIN LIMITS.  (M)
